MathSciNet Relay Station
MathSciNet bibliographic data
MR2486032 (2010e:68198) 68U10 (65J22 65K10 90C25 94A08)
Wang, Yilun; Yang, Junfeng; Yin, Wotao; Zhang, Yin A new alternating minimization algorithm for total variation image reconstruction. SIAM J. Imaging Sci. 1 (2008), no. 3, 248–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement